Mathematical Notes

, Volume 53, Issue 1, pp 104–105 | Cite as

The semiclassical asymptote of the spectrum of elliptic operators on a manifold with foliation

  • Yu. A. Kordyukov
Brief Communications
  • 30 Downloads

Keywords

Manifold Elliptic Operator Semiclassical Asymptote 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    A. Connes, Lect. Notes Math., Springer, New York (1979), Vol. 725, pp. 19–143.Google Scholar
  2. 2.
    C. C. Moore and C. Schochet, Global Analysis on Foliated Spaces, MSRI Pub. 9, Springer, New York (1988).Google Scholar
  3. 3.
    M. A. Shubin, Pseudodifferential Operators and Spectral Theory, Springer, New York (1987).Google Scholar
  4. 4.
    Yu. A. Kordyukov, Acta Appl. Math.,23, 223 (1991).Google Scholar
  5. 5.
    Yu. A. Kordyukov, “Elliptic operators on manifolds of restricted geometry,” Candidate's Dissertation, Moscow Institute of Electronic Machine Construction, Moscow (1988), pp. 1–106.Google Scholar

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • Yu. A. Kordyukov
    • 1
  1. 1.Sergo Ordzhonikidze Ufa Avation InstituteUSSR

Personalised recommendations